Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Measure-theoretic uniformity


Author: Gerald E. Sacks
Journal: Bull. Amer. Math. Soc. 73 (1967), 169-174
DOI: https://doi.org/10.1090/S0002-9904-1967-11701-4
MathSciNet review: 0213234
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. J. Cohen, The independence of the continuum hypothesis. I, Proc. Nat. Acad. Sci. U.S.A. 50 (1963), 1143-1148. MR 157890
  • 2. P. J. Cohen, The independence of the continuum hypothesis. II, Proc. Nat, Acad. Sci. U.S.A. 51 (1964), 105-110. MR 159745
  • 3. S. Feferman, Some applications of the notions of forcing and generic sets, Fund. Math. 56(1965), 325-345. MR 176925
  • 4. G. Kreisel, The axiom of choice and the class of hyperarithmetic functions, Indag. Math. 24 (1962), 307-319. MR 140418
  • 5. G. E. Sacks, Measure-theoretic uniformity in recursion theory, hyperarithmitic analysis, and set theory, in preparation.
  • 6. G. E. Sacks, On the fundamental equivalence type of a countable model, in preparation.
  • 7. D. Scott and R. Solovay, Boolean-valued models and forcing, (to appear).
  • 8. R. Solovay, The measure problem, Abstract 65T-62, Notices Amer. Math. Soc. 12 (1965), 217.
  • 9. R. Solovay, The measure problem, (to appear).
  • 10. C. Spector, Measure-theoretic construction of incomparable hyperdegrees, J. Symbolic Logic 23 (1958), 280-288. MR 112830


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11701-4

American Mathematical Society